# SDR CA041021003

- Difficulty date: August 26, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- Propeller: Rotol R3526123F1
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Condition: Leaking
- Location: Prop Feathering
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE LOW OIL PRESSURE WARNING WAS ACTIVATED AND THE PILOT ELECTED TO SHUT DOWN THE ENGINE BEFORE PERFORMING AN UNEVENTFUL SINGLE ENGINE LANDING. GROUND MAINTENANCE FOUND AN OIL LEAK AT THE FEATHERING PUMP FROM A DAMAGED O'RING.
